Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jessicafox

Breaking out 2 months in

Recommended Posts

I've been on roaccutane for nearly 2 months now and keep breaking out on my right cheek!

I have oily skin and on 40mg a day

I suffer from bad milium so that was one of the main reasons for going on it. My back and chest are alot clearer but haven't noticed a difference on my face, apart from getting big red nasty spots ! :wall:

:(

post-149168-1303140071_thumb.jpg

post-149168-1303140071_thumb.jpg

Share this post


Link to post
Share on other sites

My standard answer is that Accutane takes months to work, during which time your skin's condition may fluctuate markedly and regularly, especially with dose increases.

Only be slightly concerned if you still have significant acne 4 months after your first pill. Before then, pimples are not uncommon.

Good luck.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×